MAUDE Adverse Event Report: B.BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION

B.BRAUN MELSUNGEN AG PERFUSOR®; PUMP, INFUSION
Catalog Number 8713032U
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: propofol pump not dosing properly and blood backing up into the tubing.Pharmacist tried to reprogram the pump and it would not work.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun mecical inc.Internal report (b)(4).The actual device involved in the reported incident was returned to b.Braun medical for evaluation and the logs were provided for review.Investigation results: the reported issue was not present during investigation.Volumetrics infusion of 100ml/hr and 10ml (dl: prop10) tested in spec at 9.9ml or 99% of e.Performed preventive maintenance service.Log review shows on (b)(6) 2024 and 12:59pm an infusion start of 42ml/hr and 60ml (dl: prop10).At 1:03pm infusion was stopped with a volume infused to 2.84ml.At 1:21pm with a patient weight change from 70kg to 80kg an infusion start of 67.2ml/hr.At 1:25pm with a volume infused to 7.32ml infusion was stopped with no further infusions taking place.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
PERFUSOR®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B.BRAUN MELSUNGEN AG
carl- braun strasse 1
melsungen, 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun strabe 1
melsungen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key18753272
Report Number9610825-2024-00093
Device Sequence Number3837560
Product Code FRN
UDI-Device Identifier04046964797965
UDI-Public(01)04046964797965
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713032U
Device Lot Number97040689J2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/21/2024
Supplement Report FDA Received Date09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown